I am approx 6-7 weeks pregnant with a hx of repeat miscarriage,I had an ultrasound @ 6 weeks with no heartbeat. My doctor told me to discontinue my crinone8% prescription and let the miscarriage occur naturally. How long will it take for the progesterone to be eliminated from my system, and when should I expect the bleeding to actually start.
6 weeks is sometimes too early to see the h/b. Have you had your hcg levels checked to make sure you are miscarrying? I wouldn't stop the progesterone till you know for sure the pregnancy isn't viable. But to answer your question, I was on progesterone for my first trimester and my nails were very brittle. I heard you have great nails during pregnancy. One week after I stopped taking the progesterone, my nails started growing longer and stronger. I am convinced it was the progesterone that was the problem. So for me, it was a week and it was out of my system. But I urge you to get more info before accepting that you are miscarrying. Doctors make mistakes once in a while. Good luck to you.
Hi. I agree with above as for waiting. I would request another u/s in 1 week after the last one to determine fetal development has ceased all while still taking progestrone. I would discuss with your Dr and I'm sure he would agree that is an option. As for progestrone, the Crinone 8%supp has a absorption 1/2 life of approx 25-50 hours. Meaning after your last dose 50 hours later that dose is used up in the body. Will be thinking of you...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.